SMF

Mackey functor versions of a conjecture of Alperin

Mackey functor versions of a conjecture of Alperin

Jacques THÉVENAZ, Peter WEBB
Mackey functor versions of a conjecture of Alperin
     
                
  • Année : 1990
  • Tome : 181-182
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 263-272
  • DOI : 10.24033/ast.16

In this note, we present a conjecture on the existence of Mackey functors for a finite group G. These functors should be projective relative to p-local subgroups of G and their dimensions should give the number of non-projective irreducible modular representations of G in characteristic p. The main result asserts that this conjecture is equivalent to Alperin's conjecture.



Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...